MathSciNet Relay Station
MathSciNet bibliographic data
MR1246534 (95g:47064) 47D25 (46H25 47B47)
Chen, Pei Xin $\sigma$-weakly closed modules of certain reflexive operator algebras. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1751–1756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement